Linear transformations of tropical matrices preserving the cyclicity index

Alexander Guterman, Elena Kreines, Carsten Thomassen

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We combine matrix theory and graph theory methods to give a complete characterization of the surjective linear transformations of tropical matrices that preserve the cyclicity index. We show that there are non-surjective linear transformations that preserve the cyclicity index and we leave it open to characterize those.

Original languageEnglish
Pages (from-to)112-118
Number of pages7
JournalSpecial Matrices
Volume9
Issue number1
DOIs
StatePublished - 1 Jan 2021
Externally publishedYes

Keywords

  • Cyclicity index
  • Linear preservers
  • Tropical linear algebra

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Linear transformations of tropical matrices preserving the cyclicity index'. Together they form a unique fingerprint.

Cite this